Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 24, NWS Green Bay, WI

July 1, 20184 counties in Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Jul 1, 2018, 2:06 PM CDT for 4 counties in Wisconsin. It was in force for 39 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 1, 2018, 2:06 PM CDT (19:06 UTC)
Expired
Jul 1, 2018, 2:45 PM CDT
In force
39 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Outagamie County, WI, Waupaca County, WI, Waushara County, WI, Winnebago County, WI

The radar

The Green Bay radar (KGRB), 62 km from the middle of the area, began a volume at 19:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 1, 2:36 PM CDTTSTM WND DMG2 W Appleton, WITREES DOWN.
Jul 1, 2:37 PM CDTTSTM WND DMGAppleton, WIMANY TREE LIMBS DOWN. NEAR 300 BLOCK OF SOUTH BUCHANAN.
Jul 1, 2:37 PM CDTTSTM WND DMGNw Appleton, WILARGE TREE UPROOTED. VIA SOCIAL MEDIA. IN THE GRAND CHUTE AREA.
Jul 1, 2:38 PM CDTTSTM WND GST 49Appleton, WI
Jul 1, 2:42 PM CDTTSTM WND DMGW Appleton, WINEAR HWY 96 AND COUNTY ROAD T. A FEW BRANCHES DOWN. POWER OUT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 30 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 1, 12:04 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 7.1 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2018-07-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 10 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2018-07-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 86 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
10 J/kg
Mixed-layer CIN
-259 J/kg
Mixed-layer LCL
1272 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
86 m²/s²
0-3 km storm-relative helicity
152 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

108 
WUUS53 KGRB 011906
SVRGRB
WIC087-135-137-139-011945-
/O.NEW.KGRB.SV.W.0024.180701T1906Z-180701T1945Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Green Bay WI
206 PM CDT SUN JUL 1 2018

The National Weather Service in Green Bay has issued a

* Severe Thunderstorm Warning for...
  Northern Winnebago County in east central Wisconsin...
  Eastern Waushara County in central Wisconsin...
  Southeastern Waupaca County in northeastern Wisconsin...
  Southwestern Outagamie County in northeastern Wisconsin...

* Until 245 PM CDT.

* At 206 PM CDT, a severe thunderstorm was located near Lake Poygan,
  or 9 miles north of Berlin, moving northeast at 45 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Appleton, Oshkosh, Menasha, Little Chute, Kimberly, Berlin,
  Fremont, Lake Poygan, Darboy and Northern Lake Winnebago.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.

&&

A Tornado Watch remains in effect until 700 PM CDT for central,
northeastern and east central Wisconsin.

LAT...LON 4393 8888 4398 8888 4399 8896 4417 8907
      4448 8847 4424 8828 4425 8840 4415 8841
TIME...MOT...LOC 1906Z 236DEG 38KT 4409 8888 

HAIL...1.00IN
WIND...60MPH
 
$$

MPC
3 follow-up statements
022 
WWUS53 KGRB 011925
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
225 PM CDT SUN JUL 1 2018

WIC087-135-137-139-011945-
/O.CON.KGRB.SV.W.0024.000000T0000Z-180701T1945Z/
Winnebago WI-Waushara WI-Waupaca WI-Outagamie WI-
225 PM CDT SUN JUL 1 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM CDT
FOR NORTHERN WINNEBAGO...EASTERN WAUSHARA...SOUTHEASTERN WAUPACA AND
SOUTHWESTERN OUTAGAMIE COUNTIES...

At 225 PM CDT, a severe thunderstorm was located 8 miles west of
Menasha, or 11 miles west of Appleton, moving northeast at 50 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Appleton, Oshkosh, Menasha, Little Chute, Kimberly, Berlin, Fremont,
Lake Poygan, Darboy and Northern Lake Winnebago.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

&&

A Tornado Watch remains in effect until 700 PM CDT for central,
northeastern and east central Wisconsin.

LAT...LON 4448 8847 4424 8828 4425 8840 4415 8841
      4393 8888 4398 8888 4399 8896 4417 8907
TIME...MOT...LOC 1925Z 236DEG 45KT 4421 8862 

HAIL...1.00IN
WIND...60MPH
 
$$

KLB
962 
WWUS53 KGRB 011932
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
232 PM CDT SUN JUL 1 2018

WIC135-137-011942-
/O.CAN.KGRB.SV.W.0024.000000T0000Z-180701T1945Z/
Waushara WI-Waupaca WI-
232 PM CDT SUN JUL 1 2018

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN WAUSHARA AND
SOUTHEASTERN WAUPACA COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 700 PM CDT for northeastern
and east central Wisconsin.

LAT...LON 4418 8866 4425 8874 4434 8874 4448 8847
      4425 8828 4425 8840 4415 8841 4408 8857
TIME...MOT...LOC 1932Z 236DEG 38KT 4425 8853 

$$

WIC087-139-011945-
/O.CON.KGRB.SV.W.0024.000000T0000Z-180701T1945Z/
Winnebago WI-Outagamie WI-
232 PM CDT SUN JUL 1 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM CDT
FOR NORTHEASTERN WINNEBAGO AND SOUTHWESTERN OUTAGAMIE COUNTIES...

At 232 PM CDT, a severe thunderstorm was located near Menasha, or
near Appleton, moving northeast at 45 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Appleton, Menasha, Little Chute, Kimberly, Northern Lake Winnebago,
Neenah, Greenville, Combined Locks, Dale and Hortonville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

&&

A Tornado Watch remains in effect until 700 PM CDT for northeastern
and east central Wisconsin.

LAT...LON 4418 8866 4425 8874 4434 8874 4448 8847
      4425 8828 4425 8840 4415 8841 4408 8857
TIME...MOT...LOC 1932Z 236DEG 38KT 4425 8853 

HAIL...1.00IN
WIND...60MPH
 
$$

KLB
149 
WWUS53 KGRB 011943
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
243 PM CDT SUN JUL 1 2018

WIC087-139-011952-
/O.EXP.KGRB.SV.W.0024.000000T0000Z-180701T1945Z/
Winnebago WI-Outagamie WI-
243 PM CDT SUN JUL 1 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WINNEBAGO AND
SOUTHWESTERN OUTAGAMIE COUNTIES WILL EXPIRE AT 245 PM CDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

A Tornado Watch remains in effect until 700 PM CDT for northeastern
and east central Wisconsin.

A Severe Thunderstorm Warning still remains in effect for south 
central Outagamie County.

LAT...LON 4418 8866 4425 8874 4434 8874 4448 8847
      4425 8828 4425 8840 4415 8841 4408 8857
TIME...MOT...LOC 1942Z 236DEG 38KT 4430 8842 

$$

KLB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 6:11 AM CDT, 7 hours 55 minutes earlier.

Area forecast discussion, Jul 1, 6:11 AM CDT, 7 hours 55 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
611 AM CDT Sun Jul 1 2018

Updated aviation portion for 12Z TAF issuance

.SHORT TERM...Today...Tonight...and Monday
Issued at 334 AM CDT Sun Jul 1 2018

Outflows from convection last evening dropped dewpoints into the
refreshing low to middle 60s early this morning across portions
of central and east-central Wisconsin. Otherwise, scattered
showers and isolated thunderstorms were moving across the region
early this morning. Temperatures were in the middle 60s to lower
70s.

Through 15z this morning, followed the latest trends of the HRRR
which indicated a diminishing trend in the precipitation shortly
after sunrise through mid morning. Convection is expected to refire
late this morning and this afternoon ahead of a cold front. Models
indicating a 70 knot jet streak at 300 mb moving across the region
to aid in the lift with the cold front. Models also indicating
1000 to 2000 J/KG of cape and shear values of 25 to 35 knot to
support severe thunderstorms. Bufkit soundings did show strong
low level winds around 5,000 feet around 40 knots to support
damaging wind gusts, while the wet bulb zero heights around 10,000
feet supported large hail. The greatest risk of severe storms
will be from noon to 8 pm. For swimmers on Lake Michigan beaches,
there is an increased risk of rip currents this afternoon and
evening due to high wave action.

Any lingering precipitation should exit far eastern Wisconsin by
9 pm. Drier air will advect into the area as high pressure builds
into the state. Did add some patchy fog across north-central
Wisconsin where the typical low spots could go calm and allow
for patchy fog to form. The typical cold spots across the north
could drop into the lower to middle 50s while readings only
drop into the upper 50s to middle 60s south.

On Monday, another warm day is on tap with highs in the 80s.
Humidity readings will be much more tolerable than what we
experienced this weekend. Latest model trends supported adding
a chance of thunderstorms across the far north late Monday
afternoon.

.LONG TERM...Monday Night Through Saturday
Issued at 334 AM CDT Sun Jul 1 2018

The main highlights for this forecast period include a warm,
humid airmass that will impact the region on the Fourth of July
(Wednesday) and Thursday, and the next chance for storms
on Thursday with the passage of a cold front.

The large scale pattern at the beginning of this forecast period
remains in a zonal flow with the jet situated from the Pacific
Northwest to Quebec. A shortwave trough will begin to deepen over
the Pacific Northwest throughout Tuesday with high pressure
associated over the eastern U.S. This will leave any chances for
convection to pop up well to the west of Wisconsin.

By Wednesday morning, a shortwave traveling along the mean flow
will move towards the north central U.S. With this shortwave
causing a trough in the mean flow, some ridging will build over
Wisconsin for Wednesday afternoon. This will cause warm, moist air
to move over the region leaving high temperatures in the upper
80s to lower 90s and heat indices in the upper 90s for the
holiday. For the remainder of Wednesday, model guidance picks up
on the development of a surface cold front over North Dakota,
South Dakota, and Minnesota. There is some uncertainty amongst the
models with the passage of the frontal boundary over Wisconsin.
The GFS and ECMWF appear to be in agreement for Thursday afternoon
with the Canadian NH showing a slower moving cold front passing
early Friday morning. This causes uncertainty on when and where
the convection will impact the region Thursday. Depending on the
passage of the frontal boundary, high temperatures on Thursday
may or may not hold with the hot, humid air in place. With the
current set up of the high pressure still over the region Thursday
afternoon, high temperatures should reach into the middle 80s to
lower 90s with heat indices approaching triple digits.

Once the frontal boundary exits the region by roughly Friday
morning, the strong ridge of high pressure will shift west for
Friday. High temperatures should be slightly cooler in the lower
to middle 80s with decreasing humidity values. The mean flow will
then switch to a northwest flow causing less active conditions
with slightly cooler temperatures in the lower 80s for next
weekend.
&&

.AVIATION...for 12Z TAF Issuance
Issued at 605 AM CDT Sun Jul 1 2018

There will be a lull in the precipitation through 15z across the
area, then showers and storms are expected to redevelop late
this morning into the afternoon.

Scattered thunderstorms are expected late this morning into early
this evening. Some of the stronger storms will be capable of
producing strong wind gusts and large hail. Outside the storms,
gusty south to southwest winds are expected with gusts to around
30 knots. MVFR CIGS are expected at times today into this evening
across north-central Wisconsin. Any showers or storms across
eastern Wisconsin will end by 9 pm as they move east of the
area. Winds are expected to veer to the west or northwest tonight.
Some patchy fog is possible late tonight across north-central
Wisconsin.

&&

.GRB WATCHES/WARNINGS/ADVISORIES...
Beach Hazards Statement from noon CDT today through late tonight
for WIZ022-040-050.
&&

SHORT TERM.....Eckberg
LONG TERM......Hykin
AVIATION.......Eckberg
Hazardous weather outlook, Jul 1, 10:18 AM CDT, 3 hours 48 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
1018 AM CDT Sun Jul 1 2018

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-021100-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
1018 AM CDT Sun Jul 1 2018

...SEVERE THUNDERSTORMS WITH TORNADOES, DAMAGING WINDS, AND LARGE
HAIL POSSIBLE THIS AFTERNOON...

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...This Afternoon and Tonight

Thunderstorms are expected to develop in western Wisconsin mid-day,
and move northeast across the area this afternoon. Some of the
storms are likely to be severe and produce damaging wind gusts and
large hail. Tornadoes are also possible with the storms.

The greatest potential for severe storms will be east of a line
from Wisconsin Rapids to Wausau to Iron Mountain, Michigan, and
will occur between noon and 800 pm.

Gusty south winds will produce large waves on Lake Michigan,
which will lead to an increased risk of strong currents and
hazardous swimming conditions at Lake Michigan beaches.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

There is a chance for thunderstorms late Monday afternoon and
Monday night across far north-central Wisconsin. Severe weather is
not expected with these storms.

The next chance for thunderstorms arrives Wednesday into
Thursday. The potential for severe weather with these storms is
uncertain this far in advance.

Hot and humid weather is forecast to return Wednesday and
Thursday with heat indices approaching 100 degrees.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is likely to be needed this afternoon.

LMZ521-522-541>543-021100-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
1018 AM CDT Sun Jul 1 2018

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...This Afternoon and Tonight

Thunderstorms may pose a significant hazard to boaters on the bay
and lake this afternoon and early this evening. Gusty south winds
will also create hazardous conditions for small craft. Patchy
dense fog is also possible, mainly on the lake.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

There is a chance for thunderstorms on Wednesday into Thursday.

Skowronski

In the hours before

Local storm report, Jul 1, 1:10 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
110 PM CDT SUN JUL 1 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1248 PM     TSTM WND DMG     2 N BREED               45.09N 88.43W
07/01/2018                   OCONTO             WI   TRAINED SPOTTER

            REPORT OF MULTIPLE TREES SNAPPED.

&&

SAC
Local storm report, Jul 1, 1:19 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
119 PM CDT SUN JUL 1 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 PM     HAIL             HIGH FALLS RESERVOIR    45.29N 88.20W
07/01/2018  M1.00 INCH       MARINETTE          WI   PUBLIC

&&

SAC
Special weather statement, Jul 1, 1:26 PM CDT, 40 minutes before
Special Weather Statement
National Weather Service Green Bay WI
126 PM CDT SUN JUL 1 2018

WIZ038-039-011915-
Outagamie WI-Brown WI-
126 PM CDT SUN JUL 1 2018

...SIGNIFICANT WEATHER ADVISORY FOR BROWN AND EASTERN OUTAGAMIE
COUNTIES UNTIL 215 PM CDT...

At 126 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Pulaski to near Kaukauna. Movement was
northeast at 40 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
these storms.

Strong thunderstorms will be near...
  Green Bay and Bellevue Town around 150 PM CDT.
  Bay Shore Park around 210 PM CDT.

Other locations impacted by these storms include Little Rapids, Rose
Lawn, Humboldt, Kunesh, De Pere, Freedom, Lambeau Field, Ledgeview,
Hobart and Leo Frigo Bridge.

People at Thornberry Creek Golf Course, and Norbert Hill Center
should consider seeking safe shelter.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Tornado Watch remains in effect until 700 PM CDT for northeastern
and east central Wisconsin.

LAT...LON 4459 8832 4459 8825 4464 8824 4468 8806
      4468 8799 4470 8798 4471 8792 4463 8793
      4469 8780 4440 8782 4424 8827 4424 8833
TIME...MOT...LOC 1826Z 220DEG 37KT 4460 8824 4435 8826

Kurimski
Special weather statement, Jul 1, 1:38 PM CDT, 28 minutes before
Special Weather Statement
National Weather Service Green Bay WI
138 PM CDT SUN JUL 1 2018

WIZ037-045-048-011930-
Waupaca WI-Winnebago WI-Waushara WI-
138 PM CDT SUN JUL 1 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WINNEBAGO...EASTERN
WAUSHARA AND EASTERN WAUPACA COUNTIES UNTIL 230 PM CDT...

At 137 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Wautoma to near Montello. Movement was
northeast at 55 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
these storms.

Strong thunderstorms will be near...
  Redgranite around 145 PM CDT.
  Waupaca and Berlin around 200 PM CDT.
  Fremont around 205 PM CDT.
  New London around 210 PM CDT.
  Lake Poygan around 215 PM CDT.
  Clintonville around 230 PM CDT.

Other locations impacted by these storms include Fitzgerald Corners,
Northport, Orihula, Borth, Winneconne, Zittau, Metz, Tustin, Manawa
and Saxeville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Tornado Watch remains in effect until 700 PM CDT for central,
northeastern and east central Wisconsin.

LAT...LON 4398 8889 4398 8933 4409 8933 4468 8868
      4459 8868 4459 8874 4424 8874 4424 8869
      4409 8869 4394 8889
TIME...MOT...LOC 1837Z 217DEG 49KT 4402 8920 4375 8928

Kurimski
Special weather statement, Jul 1, 1:54 PM CDT, 12 minutes before
Special Weather Statement
National Weather Service Green Bay WI
154 PM CDT SUN JUL 1 2018

WIZ037-038-045-048-049-011945-
Calumet WI-Waupaca WI-Winnebago WI-Outagamie WI-Waushara WI-
154 PM CDT SUN JUL 1 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CALUMET...
NORTHWESTERN WINNEBAGO...EASTERN WAUSHARA...SOUTHEASTERN WAUPACA AND
WESTERN OUTAGAMIE COUNTIES UNTIL 245 PM CDT...

At 153 PM CDT, Doppler radar was tracking a strong thunderstorm near
Redgranite, or near Berlin, moving northeast at 45 mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Appleton, Oshkosh, Waupaca, Menasha, Little Chute, New London,
Kimberly, Berlin, Redgranite and Fremont.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

A Tornado Watch remains in effect until 700 PM CDT for central,
northeastern and east central Wisconsin.

LAT...LON 4398 8889 4398 8915 4418 8928 4457 8869
      4423 8827 4391 8889
TIME...MOT...LOC 1853Z 236DEG 38KT 4404 8903

MPC
Local storm report, Jul 1, 2:05 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
205 PM CDT SUN JUL 1 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1246 PM     TSTM WND DMG     1 W MOUNTAIN            45.18N 88.50W
07/01/2018                   OCONTO             WI   TRAINED SPOTTER

            ON COUNTY ROAD W...OVER 50 TREES SNAPPED AND UPROOTED.
            POWER OFF IN CITY.

&&

SAC

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 30, 7:16 PM CDTSpecial Weather StatementGRBOutagamie, Waupaca, Winnebago59 min
Jun 30, 8:45 PM CDTSpecial Weather StatementGRBFlorence15 min
Jun 30, 9:09 PM CDTSpecial Weather StatementGRBVilas51 min
Jul 1, 3:29 AM CDTSmall Craft AdvisoryGRB22 hr
Jul 1, 3:43 AM CDTBeach Hazards StatementGRBDoor, Kewaunee, Manitowoc21 hr
Jul 1, 12:01 PM CDTSpecial Weather StatementGRBShawano44 min
Jul 1, 12:10 PM CDTSevere Thunderstorm WarningGRBMenominee, Portage, Shawano, Waupaca50 min
Jul 1, 12:18 PM CDTTornado WarningGRBShawano, Waupaca42 min
Jul 1, 12:23 PM CDTSevere Thunderstorm WarningGRBMenominee, Oconto82 min
Jul 1, 12:43 PM CDTTornado WarningGRBMarinette, Oconto47 min
Jul 1, 1:20 PM CDTSevere Thunderstorm WarningGRBMarinette55 min
Jul 1, 1:26 PM CDTSpecial Weather StatementGRBBrown49 min
Jul 1, 1:28 PM CDTSpecial Marine WarningGRB92 min
Jul 1, 1:37 PM CDTSevere Thunderstorm WarningGRBBrown, Oconto, Outagamie53 min
Jul 1, 1:38 PM CDTSpecial Weather StatementGRBWaushara52 min
Jul 1, 1:54 PM CDTSpecial Weather StatementGRBWinnebago51 min
Jul 1, 2:10 PM CDTSpecial Marine WarningGRB65 min
Jul 1, 2:27 PM CDTSpecial Weather StatementGRBDoor48 min
Jul 1, 2:40 PM CDTSevere Thunderstorm WarningGRBBrown, Oconto, Outagamie, Shawano50 min
Jul 1, 2:53 PM CDTSpecial Marine WarningGRB106 min
Jul 1, 3:13 PM CDTSevere Thunderstorm WarningGRBBrown, Marinette, Oconto47 min
Jul 1, 3:24 PM CDTSevere Thunderstorm WarningGRBDoor66 min
Jul 1, 3:27 PM CDTSpecial Marine WarningGRB93 min
Jul 1, 5:00 PM CDTSpecial Marine WarningGRB30 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.